# SDR FDEA2019120123145

- Difficulty date: November 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,006 hours, 31,404 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER HAS A PANEL ON THE BOTTOM SIDE WITH A DELAMINATED AREA OF APPROXIMATELY 2' X 3'.  AREA IS LOCATED JUST AFT OF THE LEADING EDGE AND 5' OUTBOARD OF THE FUSELAGE.  REMOVED & INSTALLED NEW SKIN PANEL RT LOWER HORZ STAB IAW SRM 51-40-02-0G.
